Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Experiencing heartburn and belching. Why did I have palpitations also?

For the past week I have been experiencing heartburn and constant belching beginning in the late afternoon and into bedtime . Last night I began experiencing palpitations in addition to the heartburn to the point that it kept me up all night. Tonight I am having the same palpitations, but less heartburn. Any ideas? I am a 22 year old female and have always been healthy.
Asked On : Mon, 14 May 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear patient,

Pain, or discomfort from abdominal organs can give you tachycardia, or an elevated heart rate with palpitations; commonly as well, it could be related to premature atrial or ventricular beats; rarely, by arrhythmias.

If problems persist, you should see a physician, and see if you need a Holter monitor if symptoms are frequent.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Thu, 8 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor